PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2006 | 26 | 1 | 113-121
Tytuł artykułu

A fibering method approach to a system of quasilinear equations with nonlinear boundary conditions

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
We provide an existence result for a system of quasilinear equations subject to nonlinear boundary conditions on a bounded domain by using the fibering method.
Twórcy
  • Department of Sciences, Technical University of Crete, 73100 Chania, Greece
  • Science Department, Technological and Educational Institute of Crete, 71500 Heraklion, Greece
Bibliografia
  • [1] I. Babuska and J. Osborn, Eigenvalue problems, in: 'Handbook of Numerical Analysis', vol. II, North-Holland, Amsterdam, 641-787 (1991).
  • [2] J. Fernandez Bonder and J. Rossi, A nonlinear eigenvalue problem with indefinite weights related to the Sobolev trace embedding, Publ. Mat. 46 (1) (2002), 221-235.
  • [3] Y. Bozhkov and E. Mitidieri, Existence of multiple solutions for quasilinear systems via fibering method, J. Diff. Eq. 190 (2003), 239-267.
  • [4] S.I. Pohozaev, On a constructive method in calculus of variations, Dokl. Akad. Nauk 298 (1988) 1330-1333 (in Russian) and 37 (1988), 274-277 (in English).
  • [5] S.I. Pohozaev, On fibering method for the solutions of nonlinear boundary value problems, Trudy Mat. Inst. Steklov 192 (1990), 146-163 (in Russian).
  • [6] J.L. Vázquez, A Strong Maximum Principle for some Quasilinear Elliptic Equations, Appl. Math. Optim. 12 (1984), 191-202.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-doi-10_7151_dmdico_1068
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.